# SDR AWXA200300251

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 13,437 hours, 5,415 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2103
- Condition: Malfunctioned
- Location: Zone 126
- Part time: 13,431 hours, 5,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PIT EN ROUTE FOR PHX RECEIVED ECAM MESSAGE FOR VENT SKIN AIR VALVE FAULT. COMPLIED WITH ECAM INSTRUCTIONS AND DIVERTED TO CMH. MAINTENANCE FOUND AVIONICS EQUIPMENT VENTILATION COMPUTER (AEVC) FAULTING 22HQ SKIN/AIR VALVE. VALVE WAS PREVIOUSLY ON MEL AND WAS LOCKED OUT. REMOVED AND REPLACED SKIN/AIR VALVE IAW T/C R2A21301. DURING OPERATIONAL TEST PRESSURE SWITCH 17HQ FAULTED, REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 21-26-11-04. OPERATIONAL TEST OF AEVC SYSTEM WAS GOOD PER T/C F1B21301. PART NAME; SWITCH PRESSURE, MFG; IN LHC GROUPE, P/N 1209-100, LOC; ZONE 121.
